# SDR 2012FA0000563

- Difficulty date: August 10, 2012
- Submitted: August 11, 2012
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E71542R
- Part serial: EE2081A
- Condition: Cracked
- Location: Propeller
- Part time: 1,450 hours
- Component: Propeller, Hartzl
- Component part number: C3F00119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON ENGINE SIDE OF PROPELLER HUB.  DISCOVERED WHEN PILOT EXPERIENCED A GREASE LEAK AND REMOVED SPINNER TO INVESTIGATE.
